×

Found 881 Documents (Results 1–100)

100
MathJax

Double lacunary statistical convergence of weight \(\nu\) via ideal in topological groups. (English) Zbl 1473.62409

Giri, Debasis (ed.) et al., Proceedings of the fifth international conference on mathematics and computing, ICMC 2019, Bhubaneswar, India, February 6–9, 2019. Singapore: Springer. Adv. Intell. Syst. Comput. 1170, 243-252 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On \(\lambda\)-ideal statistical convergence of weighted \(h\) for multiple sequences. (English) Zbl 1483.40002

Giri, Debasis (ed.) et al., Proceedings of the fifth international conference on mathematics and computing, ICMC 2019, Bhubaneswar, India, February 6–9, 2019. Singapore: Springer. Adv. Intell. Syst. Comput. 1170, 197-204 (2021).
MSC:  40A35 40D25 40B05
PDF BibTeX XML Cite
Full Text: DOI

Double lacunary statistically convergent sequences of weight \(g\). (English) Zbl 1476.40003

Jeribi, Aref (ed.), Operator theory. Proceedings of the international conference on operator theory, Hammamet, Tunisia, April 30 – May 3, 2018. Berlin: De Gruyter. De Gruyter Proc. Math., 55-61 (2021).
MSC:  40A35 40B05 40C05
PDF BibTeX XML Cite
Full Text: DOI

Operators between sequence spaces and applications. (English) Zbl 1469.46001

Singapore: Springer (ISBN 978-981-15-9741-1/hbk; 978-981-15-9744-2/pbk; 978-981-15-9742-8/ebook). xx, 366 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software